# SDR DALA2015112607230

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON BUSHING OF HINGE ATTACH POINTS NR 2, 3, AND 4 AT LT ELEVATOR.  VHS, AYP. BUSHING OF HINGE ATTACH POINTS NR 2, 3, AND 4 AT LT ELEVATOR WERE REMOVED IAW CMM 27-30-1, NEW BUSHING OF HINGE ATTACH POINTS 2 AND 4 WERE INSTALLED IAW CMM 27-30-1.  BORE HINGE 3 WAS FOUND OUT OF LIMITS AND A NEW BUSHINGS IN BORE HINGE 3 WILL BE ATTENDED UNDERCARD 38 AC ZONE 30, RII COMPLETED BY INSPECTION.
